# SDR EIA2003169

- Difficulty date: December 8, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Aircraft time: 53,083 hours, 50,018 cycles
- Engine: Pwa JT8D9
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: 118075
- Part serial: NA
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY OBSERVERS SMOKE GOGGLES FOUND ON INSPECTION TO BE TORN AND UNUSABLE. DMI NR 673 ISSUED IAW MEL 25-10-2 WITH PLACARD INSTALLED. CAT D DUE 4/08/04 2359Z. DMI CLEARED 12/9/03 AND PLACARD REMOVED ON SUBSEQUENT STOP IN SEA.
